# SDR VNAA2014011600008

- Difficulty date: January 16, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 23,088 hours, 22,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE OF THE BS 280 FLOORBEAM CORRODED.  REPAIRED IAW AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
